# SDR USAA040373

- Difficulty date: July 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD WEB CRACKED .5 INCH, FS 178 BULKHEAD WEB, B/L0, WL/L 186.  INSTALLED DOUBLER, FILLER PER SRM 53-10-08 FIG 203.  (M)
